Alert archive / North Carolina / Wind Advisories in 2009

Wind Advisory 14, NWS Newport/Morehead City, NC

December 8, 200912 counties in North Carolina

NWS Newport/Morehead City, NC issued this wind advisory at Dec 8, 2009, 9:04 PM EST for 12 counties in North Carolina. It took effect at Dec 9, 2009, 3:00 AM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2009, 9:04 PM EST (02:04 UTC)
In effect from
Dec 9, 2009, 3:00 AM EST
Expired
Dec 9, 2009, 3:47 PM EST
In force
13 hr
Issued by
NWS Newport/Morehead City, NC

Counties Beaufort County, NC, Dare County, NC, Duplin County, NC, Greene County, NC, Hyde County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pamlico County, NC, Pitt County, NC, Tyrrell County, NC, Washington County, NC

The radar

The Morehead City radar (KMHX), 78 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 2.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2009-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2009-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 590 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
450 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
590 m²/s²
0-3 km storm-relative helicity
780 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KMHX 090204
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
904 PM EST TUE DEC 8 2009

NCZ103-104-092200-
/O.NEW.KMHX.WI.Y.0014.091209T0800Z-091209T2200Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
904 PM EST TUE DEC 8 2009

...WIND ADVISORY IN EFFECT FROM 3 AM TO 5 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 5 PM EST
WEDNESDAY. 

GUSTY SOUTHEAST WINDS ARE EXPECTED TO DEVELOP LATER TONIGHT OVER
THE OUTER BANKS. THE WINDS WILL SHIFT TO SOUTH TO SOUTHWEST ON
WEDNESDAY WITH SUSTAINED WINDS OF 25 TO 35 MPH AND GUSTS AS HIGH
AS 45 MPH POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER
GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
2 follow-up statements
000 
WWUS72 KMHX 090715
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
215 AM EST WED DEC 9 2009

NCZ029-044>047-079>081-090>095-098-092000-
/O.EXB.KMHX.WI.Y.0014.091209T1100Z-091209T2300Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE...
BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL...
MOREHEAD CITY...BEAUFORT...EMERALD ISLE...NEWPORT...JACKSONVILLE
215 AM EST WED DEC 9 2009

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO
6 PM EST THIS EVENING. 

GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY AS A WARM FRONT LIFTS
NORTH OF THE AREA AND A COLD FRONT APPROACHES FROM THE WEST. SUSTAINED
WINDS OF 20 TO 30 MPH ARE EXPECTED...WITH GUSTS BETWEEN 40 AND 50
MPH POSSIBLE...ESPECIALLY LATE THIS MORNING INTO THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER
GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. THESE WINDS COMBINED WITH THE VERY WET GROUND MAY BLOW
DOWN SOME TREES.

&&

$$

NCZ103-104-092000-
/O.EXT.KMHX.WI.Y.0014.091209T0800Z-091209T2300Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
215 AM EST WED DEC 9 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. 

GUSTY SOUTHEAST WINDS EARLY THIS MORNING WILL SHIFT TO THE
SOUTHWEST LATER THIS MORNING AND AFTERNOON. SUSTAINED WINDS OF 25
TO 35 MPH ARE EXPECTED...WITH GUSTS OF 40 TO 50 MPH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER
GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
000 
WWUS72 KMHX 092047
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
347 PM EST WED DEC 9 2009

NCZ029-044>047-079>081-090>095-098-103-104-092200-
/O.CAN.KMHX.WI.Y.0014.000000T0000Z-091209T2300Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE...
BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL...
MOREHEAD CITY...BEAUFORT...EMERALD ISLE...NEWPORT...
JACKSONVILLE...KILL DEVIL HILLS...KITTY HAWK...NAGS HEAD...
SOUTHERN SHORES
347 PM EST WED DEC 9 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE WIND ADVISORY. 


$$

11

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Dec 8, 8:48 PM EST, 16 minutes earlier.

Area forecast discussion, Dec 8, 8:48 PM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
848 PM EST TUE DEC 8 2009

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH THROUGH THE AREA TONIGHT AS STRONG
LOW PRESSURE MOVES ACROSS THE GREAT LAKES. A TRAILING COLD FRONT
WILL PUSH THROUGH THE AREA ON WEDNESDAY. COOL HIGH PRESSURE BUILDS
INTO THE REGION THURSDAY AND FRIDAY BEFORE ANOTHER AREA OF LOW
PRESSURE MOVES UP THE COAST OVER THE WEEKEND. HIGH PRESSURE
RETURNS EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 845 PM TUESDAY...WARM FRONT CURRENTLY OVER CENTRAL SOUTH
CAROLINA WILL SURGE NORTH OVER THE NEXT SEVERAL HOURS. WIDESPREAD
RAIN WILL CONTINUE TO OVERSPREAD THE REGION AND HAVE GONE TO
CATEGORICAL POPS EVERYWHERE OVERNIGHT. TEMPS CONTINUE TO HOVER IN
THE LOWER 50S BUT SHOULD RISE TO NEAR 60 AFTER THE WARM FRONTAL
PASSAGE IN THE 06Z TO 09Z TIME FRAME. WITH STRONG LOW-LEVEL
INVERSION ON 00Z MHX SOUNDING...THINK CONVECTIVE POTENTIAL WILL BE
LIMITED LATER TONIGHT...BUT CANNOT RULE OUT SOME THUNDER LATE
TONIGHT TOWARD MORNING. WITH STRONG SE/SW WINDS DEVELOPING AFTER
WARM FRONTAL PASSAGE AND THROUGH THE DAY TOMORROW...WILL ISSUE A
WIND ADVISORY FOR THE OUTER BANKS ZONES.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
AS OF 304 PM TUE...WARM AND WINDY SCENARIO FOR TMRW IN THE DEEP
LAYER SW FLOW REGIME. TEMPS WILL TOP OUT IN THE 70-75F RANGE (COOLER
NEAR THE COAST) BUT THE RECORD HIGHS FOR EWN (80F) AND HSE (74F)
APPEAR TO BE SAFE. ETA BUFKIT MOMENTUM TRANSFER INDICATES GUSTS TO
NEAR 40 KTS TMRW AND A WIND ADVISORY MAY EVENTUALLY BE NEEDED IF
MODEL TRENDS HOLD. BAND OF PCPN ASSOCD WITH THE TRAILING COLD FRONT
WILL PUSH THRU THE AREA DURING THE FIRST HALF OF THE DAY AND MAY BE
ENUF INSTABILITY TO GENERATE AN ISOLD GUSTY TSTM.

THE BROAD WSW FLOW IS SUPPORTIVE OF WEAK POSTFRONTAL CAA WITH
LOWS WED NIGHT MAINLY IN THE MID TO UPPER 60S.

MODELS SUGGEST THAT PCPN ASSOCD WITH SOUTHERN STREAM ENERGY
AND CYCLOGENESIS OFF THE SE COAST WILL REMAIN WEAK AND SUPPRESSED
ON THU SO WILL CONTINUE TO MAINTAIN A DRY FCST. CLOUDS WILL LIKELY
INCREASE ESPECIALLY ALONG THE COAST AND THIS WILL KEEP HIGHS NEAR
SEASONAL NORMS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
AS OF 304 PM TUE...MUCH COOLER GOING THRU THE END OF THE WEEK. LOW
LEVEL CAA/LOWERING THICKNESSES BEHIND DEPARTING COASTAL SYSTEM ALONG
WITH AFTN INCREASING CLOUDS AHEAD NEXT SOUTHERN STREAM SYSTEM
IMPEDES TEMPERATURE RISE ON FRIDAY. A COLD START TO FRIDAY WITH
HIGHS STRUGGLING TO REACH 50F DURING THE AFTN. HIGH PRESSURE TAKES
ON A WEDGE CONFIGURATION DURING THE EARLY PART OF THE WEEKEND WITH
YET MORE SOUTHERN STREAM ENERGY BRINGING THE CHCS FOR COLD RAIN THRU
SAT NIGHT AND OPOSSIBLY INTO EARLY SUNDAY. HIGH PRESSURE GRADUALLY
BUILDS IN FOR THE LATTER PART OF THE WEEKEND AND INTO EARLY NEXT
WEEK. RAIN CHCS WILL BE INCREASING ON TUES AS ISENTROPIC LIFT
INCREASES AHEAD NEXT SOUTHERN STREAM SHORT WAVE.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
AS OF 845 PM TUESDAY...MVFR CEILINGS AT TAF SITES AND
CEILINGS/VSBYS SHOULD CONTINUE TO DROP AS WIDESPREAD RAIN
CONTINUES. SOME THREAT OF LLWS AS WARM FRONT SURGES ACROSS THE
AREA LATER TONIGHT. FEEL CONVECTIVE POTENTIAL WILL BE LIMITED BY
DECENT LOW LEVEL INVERSION...BUT COULD SEE SOME ISOLATED THUNDER
TOWARD MORNING.

PREVIOUS DISCUSSION...
AS OF 330 PM TUE...VERY POOR FLYING CONDITIONS DURING THE NEXT
COUPLE OF DAYS DUE TO LOW CEILINGS...RAIN AND/OR WIND. A WARM
FRONT ALONG THE GA/FL BORDER THIS AFTERNOON WILL LIFT NORTH
THROUGH EASTERN NORTH CAROLINA TONIGHT. CEILINGS WILL LOWER TO
AROUND 1500-2000 FT OVERNIGHT WITH WIDESPREAD RAIN AND ISOLATED
THUNDER. IN ADDITION...LOW LEVEL WIND SHEAR EXPECTED OVERNIGHT AND
INTO THE DAY WEDNESDAY WITH 50+ KNOT WINDS JUST ABOVE THE SURFACE.
RAIN WILL DIMINISH IN COVERAGE DURING THE DAY WEDNESDAY WITH
CEILINGS LIFTING FROM AROUND 1500 FT IN THE MORNING TO 10 KFT BY
LATE AFTERNOON. A COLD FRONT WILL SWEEP THROUGH FROM THE WEST
WEDNESDAY EVENING WITH WINDS VEERING FROM SOUTHWEST 15-20 KT IN
THE EVENING TO WEST 5-10 KT BY THURSDAY MORNING. HIGH PRESSURE AND
A DRY AIRMASS WILL BUILD IN BEHIND THE FRONT FROM THE WEST WHICH
WILL SCOUR OUT THE LOW CLOUDS. VFR CONDITIONS WITH SURFACE WINDS
NO HIGHER THAN 10 KNOTS THROUGH THE WEEKEND. NEXT CHANCE OF RAIN
WILL BE ON SATURDAY.

&&

.MARINE...
AS OF 845 PM TUE...HAVE UPGRADED TO GALE WARNING THROUGHOUT OUR
COASTAL WATERS AND SOUNDS EXCEPT FOR THE ALBEMARLE SOUND WHICH
WILL CONTINUE WITH THE SMALL CRAFT. THREE OF THE MODELS
(ARW/NAM12/GFS) ARE CONSISTENT IN BRINGING GALE FORCE WINDS TO THE
AREA LATE TONIGHT AND THROUGH MUCH OF WEDNESDAY. WARM FRONT ALONG
THE CENTRAL SC THIS EVENING WILL LIFT NORTH THROUGH THE AREA
DURING THE OVERNIGHT HOURS ALONG WITH WIDESPREAD RAIN. WINDS AND
SEAS WILL BUILD QUICKLY OVERNIGHT AS THE PRESSURE GRADIENT
TIGHTENS. WINDS WILL VEER FROM SOUTHEAST THIS EVENING TO SOUTHWEST
WEDNESDAY MORNING. THE COLD FRONT WILL SWEEP THROUGH FROM THE WEST
WEDNESDAY EVENING WITH HIGH PRESSURE BUILDING IN BEHIND IT.
ADVISORIES WILL END ACROSS THE FORECAST AREA AS A RESULT. THE HIGH
WILL BE CENTERED OVER THE REGION FRIDAY AND SATURDAY. THE NEXT
SYSTEM WILL ARRIVE ON SUNDAY WITH LOW PRESSURE MOVING NORTHEAST
JUST INLAND FROM THE COAST.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 3 AM TO 5 PM EST WEDNESDAY FOR NCZ103-104.
MARINE...GALE WARNING UNTIL 10 PM EST WEDNESDAY FOR AMZ135-150-152-154-
     156-158.
     SMALL CRAFT ADVISORY UNTIL 1 AM EST THURSDAY FOR AMZ130.

&&

SYNOPSIS...BTC
NEAR TERM...CTC
SHORT TERM...BTC
LONG TERM...BTC
AVIATION...HSA
MARINE...BM/HSA
Hazardous weather outlook, Dec 8, 3:00 AM EST, 18 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
300 AM EST TUE DEC 8 2009

NCZ044-079-090-091-090800-
PITT-GREENE-DUPLIN-LENOIR-
300 AM EST TUE DEC 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD RAIN WILL DEVELOP TONIGHT WITH LOCALLY HEAVIER SHOWERS.
RAINFALL AMOUNTS UP TO 1 INCH WILL BE POSSIBLE IN SPOTS AND GIVEN
THE WET GROUND COULD LEAD TO SOME MINOR FLOODING IN POOR DRAINAGE
AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AHEAD OF A COLD
FRONT. GUSTY WINDS WILL BE POSSIBLE IN ANY STORMS THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-090800-
MARTIN-
300 AM EST TUE DEC 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

MINOR FLOODING IS OCCURRING ON THE ROANOKE RIVER FROM OAK CITY TO
WILLIAMSTON.

WIDESPREAD RAIN WILL DEVELOP TONIGHT WITH LOCALLY HEAVIER SHOWERS.
RAINFALL AMOUNTS UP TO 1 INCH WILL BE POSSIBLE IN SPOTS AND GIVEN
THE WET GROUND COULD LEAD TO SOME MINOR FLOODING IN POOR DRAINAGE
AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MINOR FLOODING ALONG THE ROANOKE RIVER IS EXPECTED TO CONTINUE
THROUGH THE WEEK.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AHEAD OF A COLD
FRONT. GUSTY WINDS WILL BE POSSIBLE IN ANY STORMS THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ045-046-080-092-093-090800-
WASHINGTON-TYRRELL-BEAUFORT-JONES-CRAVEN-
300 AM EST TUE DEC 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD RAIN WILL DEVELOP TONIGHT WITH LOCALLY HEAVIER SHOWERS.
RAINFALL AMOUNTS UP TO 1 INCH WILL BE POSSIBLE IN SPOTS AND GIVEN
THE WET GROUND COULD LEAD TO SOME MINOR FLOODING IN POOR DRAINAGE
AREAS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT AND
ANY THAT DEVELOP COULD PRODUCE STRONG WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AHEAD OF A COLD
FRONT. GUSTY WINDS WILL BE POSSIBLE IN ANY STORMS THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ047-081-094-095-098-103-104-090800-
MAINLAND DARE-MAINLAND HYDE-PAMLICO-CARTERET-ONSLOW-OUTER BANKS DARE-
OUTER BANKS HYDE-
300 AM EST TUE DEC 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD RAIN WILL DEVELOP TONIGHT WITH LOCALLY HEAVIER SHOWERS.
RAINFALL AMOUNTS UP TO 1 INCH WILL BE POSSIBLE IN SPOTS AND GIVEN
THE WET GROUND COULD LEAD TO SOME MINOR FLOODING IN POOR DRAINAGE
AREAS. GUSTY SOUTHEAST TO SOUTH WINDS WILL ALSO DEVELOP ALONG THE
COAST LATER TONIGHT AS A WARM FRONT LIFTS NORTH. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT AND ANY THAT DEVELOP
COULD PRODUCE STRONG WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AHEAD OF A COLD
FRONT. GUSTY WINDS WILL BE POSSIBLE IN ANY STORMS THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 2:42 AM ESTCoastal Flood AdvisoryMHX26 hr
Dec 9, 2:42 AM ESTHigh Surf AdvisoryMHX16 hr
Dec 9, 2:51 AM ESTTornado WarningMHXDuplin39 min
Dec 9, 5:52 AM ESTSpecial Marine WarningMHX38 min
Dec 9, 3:19 PM ESTSmall Craft AdvisoryMHX48 hr

Nearby

Wind Advisories in North Carolina, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.